WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
My dr.put me on coreg 3.125mg three days ageo. I am really weak no energy and today my top lip started getting tingly then go away for ten minutes theen it does it again. can you please tell me if this is related to the coreg? I am 47 years old and hav ehad a heart attack a year ago. the dr saysmy heart is weaker than it should be and I have one side that my artery is too narrow for blood flow he said 15% of the nation is born with this way. Please explain this to me and what can be goin on with my lip.
A tingling sensation localized to the lips is unlikely to be due to coreg. Tingling could be due to allergy, vitamin B 12 deficiency, iron deficiency etc. Dry lips can also cause tingling, so drink water and see. It can also be due to electrolyte imbalance. However, since the symptom started after taking this drug, please inform your treating doctor immediately. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.